View : 43 Download: 0

A new instrumental variable estimation for diffusion processes

Title
A new instrumental variable estimation for diffusion processes
Authors
So B.S.
Ewha Authors
소병수
SCOPUS Author ID
소병수scopus
Issue Date
2005
Journal Title
Annals of the Institute of Statistical Mathematics
ISSN
0020-3157JCR Link
Citation
Annals of the Institute of Statistical Mathematics vol. 57, no. 4, pp. 733 - 745
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We consider the problem of parametric inference from continuous sample paths of the diffusion processes {x(t)} generated by the system of possibly nonstationary and/or nonlinear Ito stochastic differential equations. We propose a new instrumental variable estimator of the parameter whose pivotal statistic has a Gaussian distribution for all possible values of parameter. The new estimator enables us to construct exact level-α confidence intervals and tests for the parameter in the possibly non-stationary and/or nonlinear diffusion processes. Applications to several non-stationary and/or nonlinear diffusion processes are considered as examples. ©2005 The Institute of Statistical Mathematics.
DOI
10.1007/BF02915435
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE